advertisement
Question
Posted by: LIEZLE | 2010-04-19

MARVELON

MY GYNEA PUT ME ON MARVELON SINCE MY SON''S BIRTH 5 MONTHS AGO. I AM CURRENTLY SUFFERING FROM TERRIBLE HOT FLUSHES AND ARE CONSTANTLY HOT. CAN IT BE THE MARVELON? I WAS ON GINETTE BEFORE I FELL PREGNANT. WHAT OTHER CONTRACEPTIVE PILL CAN I USE?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Marvelon should not cause hot flushes. See your doctor to look for another cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-04-22

Marvelon should not cause hot flushes. See your doctor to look for another cause.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement